# SDR SWAA2021051230048

- Difficulty date: October 24, 2020
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 46,747 hours, 27,836 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H VERTICAL FIN SKATE ANGLE HAS CHAFFING FROM STA. 1123-1132 / THOROUGHLY CLEANED SKATE ANGLE AND UPON FURTHER INSPECTION FOUND CHAFFING DAMAGE LIMITED TO PAINT. RESTORED SKATE ANGLE FINISH IAW ANN 51-21-81.
